RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1970, Volume 4, Issue 1, Pages 62–76 (Mi faa2636)  

This article is cited in 11 scientific papers (total in 11 papers)

Certain measures associated with $U$-flows on compact manifolds

G. A. Margulis


Full text: PDF file (2217 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1970, 4:1, 55–67

Bibliographic databases:

Received: 22.09.1969

Citation: G. A. Margulis, “Certain measures associated with $U$-flows on compact manifolds”, Funktsional. Anal. i Prilozhen., 4:1 (1970), 62–76; Funct. Anal. Appl., 4:1 (1970), 55–67

Citation in format AMSBIB
\Bibitem{Mar70}
\by G.~A.~Margulis
\paper Certain measures associated with $U$-flows on compact manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1970
\vol 4
\issue 1
\pages 62--76
\mathnet{http://mi.mathnet.ru/faa2636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=272984}
\zmath{https://zbmath.org/?q=an:0245.58003}
\transl
\jour Funct. Anal. Appl.
\yr 1970
\vol 4
\issue 1
\pages 55--67
\crossref{https://doi.org/10.1007/BF01075620}


Linking options:
  • http://mi.mathnet.ru/eng/faa2636
  • http://mi.mathnet.ru/eng/faa/v4/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Gurevich, “Invariant measure with maximal entropy for a U-diffeomorphism”, Funct. Anal. Appl., 4:4 (1970), 282–289  mathnet  crossref  mathscinet  zmath
    2. Ya. G. Sinai, “Gibbs measures in ergodic theory”, Russian Math. Surveys, 27:4 (1972), 21–69  mathnet  crossref  mathscinet  zmath
    3. V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Math. USSR-Izv., 19:2 (1982), 315–347  mathnet  crossref  mathscinet  zmath
    4. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Russian Math. Surveys, 36:4 (1981), 1–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Solodov, “Topological topics in dynamical systems theory”, Russian Math. Surveys, 46:4 (1991), 107–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. I. Bakhtin, “Random processes generated by a hyperbolic sequence of mappings. II”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 617–627  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. I. Bakhtin, “Random processes generated by a hyperbolic sequence of mappings. I”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 247–279  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. B. M. Gurevich, S. R. Katok, “Arithmetic coding and entropy for the positive geodesic flow on the modular surface”, Mosc. Math. J., 1:4 (2001), 569–582  mathnet  mathscinet  zmath  elib
    10. A. Glutsyuk, “On density of horospheres in dynamical laminations”, Mosc. Math. J., 10:3 (2010), 547–591  mathnet  mathscinet
    11. G. K. Savvidi, “Anosov C-systems and random number generators”, Theoret. and Math. Phys., 188:2 (2016), 1155–1171  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:323
    Full text:125
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019